American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14L35) AND publication=(ert)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Ting Xue. Nilpotent orbits in classical Lie algebras over finite fields of characteristic 2 and the Springer correspondence. Represent. Theory 13 (2009) 371-390. MR 2540701.
Abstract, references, and article information   
View Article: PDF

[2] Ulrich Görtz. On the connectedness of Deligne-Lusztig varieties. Represent. Theory 13 (2009) 1-7. MR 2471197.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1